MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL-10
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation; however, photos and a lot number were provided.Investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a chemolock¿ bag spike where it was reported the product was broken which resulted in leakage.There was unknown patient involvement, unknown human harm and unknown delay in therapy.
 
Additional Manufacturer Narrative
One new cl-10 chemolock bag spike was returned for inspection.No defects or anomalies noted.No defects or anomalies noted.The cl-10 was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.Without the return of the used sample, a comprehensive failure investigation cannot be performed.The dhr was reviewed and no relevant nonconformities were found that would have led to the reported complaint.D9 - date returned to mfg: 15apr2025 corrected/clarifying information can be found in b5.Corrected information can be found in h6 - component code.
 
Event or Problem Description
The chemolock portion of the device was broken and this is what caused the leakage per the customer.

Brand Name
CHEMOLOCK¿ BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22185074
Report Number9617594-2025-01196
Device Sequence Number15607687
Product Code ONB
UDI-Device Identifier00887709056961
UDI-Public(01)00887709056961(17)291001(10)14179122
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-10
Device Lot Number14179122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown